# SDR VNAA202407120006

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703305296
- Condition: Cracked
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148550 DISCREPANCY: LBL9 FLIGHT COMPARTMENT FLOOR BEAM IS CRACKED ON THE FWD SIDE OF F.S. 280. CORRECTIVE ACTION: REPAIRED FLIGHT COMPARTMENT FLOOR BEAM IAW CRJ 700 SRM 53-11-43-201-003-A01
